# SDR SIMA20240513002

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N821MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 44,434 hours, 33,318 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL AND TOW BAR SHEER PIN BROKE / WAITING FOR TUG STEERING FAIL EICAS MESSAGE ON APPROACH WHEN GEAR WAS EXTENDED. STAYED ON AFTER LANDING EMERGENCY DECLARED PENDING CORRECTIVE ACTION
